# SDR SWAA2022121374151

- Difficulty date: November 22, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500i Bulhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD CARGO AFT BULKHEAD LOWER SUPPORT, BS 500I AT MULTIPLE AREAS RBL 22 TO LBL 22, WL 156. FOUND TO BE OUT OF LIMITS IAW SRM 53-30-08-1A-1.  REMOVED DAMAGED BULKHEAD SUPPORT IAW SRM 51-40-02-0G-0.   LOCATED, DRILLED, AND INSTALLED A NEW SUPPORT IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, AND DWG 143A7902.
